# SDR R61A201503110196

- Difficulty date: March 11, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 27,475 hours, 20,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CENTER STRESS PANEL AT GALLEY MOUNTHOLE BETWEEN FRAME 87-88 IS CORRODED.  MAINTENANCE R & R SHEAR PANEL, PN 170-65928-001, GUSSET.  AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
